MathSciNet Relay Station
MathSciNet bibliographic data
MR2559718 52A22 (60F10)
Dafnis, N.; Giannopoulos, A.; Tsolomitis, A. Asymptotic shape of a random polytope in a convex body. J. Funct. Anal. 257 (2009), no. 9, 2820–2839.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement